# SDR AALA20111018TUL12

- Difficulty date: October 18, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- Aircraft time: 54,887 hours, 18,641 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MCO - INFLIGHT MIA-BOS.  CREW REPORTED ELECTRICAL ODOR IN CABIN. EMERGENCY DECLARED FLIGHT DIVERTED MCO LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LAMP HOLDERS AT FIRST CLASS GALLEY OVERHEAD LIGHT BROKEN.  REPLACED LIGHT SOCKETS, LAMPS, BALLAST AND RELAY ON FORWARD GALLEY OVERHEAD LIGHT.  SYSTEM GROUND CHECK NORMAL OPERATION.
